# SDR USAA051006

- Difficulty date: August 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - SKIN, 1.50 INCH CRACK. 1.25 INCH FWD OF REAR SPAR, SPAR STA 124 TO 55-123.6. HORIZONTAL STABILIZER.  REMOVED DAMAGE, INSTALLED FILLER AND DOUBLER IAW EA.  (K)
